Problems with Nutri Adrenal Extra?

I have been taking Nutri Adrenal Extra under the supervision of Dr B.D.P. I started off with 1 per day for a week, then upped to 2 the following week. I have been on 3 daily for a few days and have noticed very bad problems with my vision that has been affecting my driving. Have dropped back to 2 daily and my sight has improved. Has this happened to anyone else?

1 Reply

oldestnewest
  • I had vision problems some time at the beginning of this year. I don't recall if it was after I started thyroxine but before I saw Dr P, or if it was after I changed to Dr P's regime. They lasted a couple of weeks and then passed.

    I had trouble raising from 2 to 3 NAX - I think it took me 3 goes of raising, lowering, raising again, etc. They made me twitchy and sort of jittery. The same happened when I raised from 3 to 4. You just have to keep trying until you can tolerate it (if you can).

You may also like...